Couldn't find what you looking for?

TRY OUR SEARCH!

So recently I went to the doctor because I was having extreme pain when id go to the bathroom. At first I didn't think anything of it but I left it about a week before I saw the doctor about my situation. She gave me some antibiotics and told me to take them until I finished the entire packet which I did.

So after finishing the antibiotics off I was still expecting my period as usual, with mine it comes regular sometimes and irregular the next. But most of the time I get it a day or two or three before the month finishes and then it finishes off in the next month. my period is late. (The few times I've had sex with my boyfriend we have always used protection no matter what.)

Anyway today I noticed a faint colour of red on the toilet paper and I don't know what it is. Period? I don't know. I've been trying to stay as calm as possible and not stress but I have read different stories about other girls discussing their situation with a bladder infection and responses have said that this UTI -bladder infection can delay your period. If so what was the gain red colour on the toilet m paper? will my period come? or am I pregnant?

Loading...

Hi there

UTI's, Stress, Birth control pills, virogous exercise, antibiotics, can all change period cycle. If you are not sleeping well, again you will have disturbed periods. As for faint red color discharge? Well, if protection was perfect during sex - no condom leaks - you cannot be pregnant. Your periods may resume. Good luck

Reply

Loading...